| Model Number |
5038-58 |
| Medical Device Problem Codes |
Intermittent Capture (1080); High impedance (1291); Capturing Problem (2891); Impedance Problem (2950); High Capture Threshold (3266)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
01/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced symptoms of pre-syncope.It was noted that the right ventricular (rv) lead had high thresholds, which had increased rapidly resulting in an intermittent loss of capture.A rapid increase in impedance was also noted.The lead was reprogrammed, and then capped and replaced.No further patient complications have been reported as a result of this event.